Alert archive / Kentucky / Tornado Warnings in 2010

Tornado Warning 13, NWS Paducah, KY

May 1, 2010Calloway County, Trigg County, Kentucky

NWS Paducah, KY issued this tornado warning at May 1, 2010, 2:57 AM CDT for Calloway County, Trigg County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2010, 2:57 AM CDT (07:57 UTC)
Expired
May 1, 2010, 3:30 AM CDT
In force
33 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Calloway County, KY, Trigg County, KY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 1:11 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2086 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WFUS53 KPAH 010757
TORPAH
KYC035-221-010830-
/O.NEW.KPAH.TO.W.0013.100501T0757Z-100501T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
257 AM CDT SAT MAY 1 2010

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CALLOWAY COUNTY IN WESTERN KENTUCKY...
  SOUTHERN TRIGG COUNTY IN WESTERN KENTUCKY...

* UNTIL 330 AM CDT.

* AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES
  SOUTHWEST OF CANTON...OR 7 MILES EAST OF MURRAY....MOVING NORTHEAST
  AT 50 MPH.

* LOCATIONS IMPACTED...
  CANTON BY 315 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

&&

LAT...LON 3669 8825 3687 8786 3668 8774 3664 8786
      3667 8788 3667 8806 3657 8804 3652 8816
TIME...MOT...LOC 0757Z 243DEG 42KT 3662 8817

$$
1 follow-up statement
049 
WWUS53 KPAH 010816
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
316 AM CDT SAT MAY 1 2010

KYC035-010825-
/O.CAN.KPAH.TO.W.0013.000000T0000Z-100501T0830Z/
CALLOWAY KY-
316 AM CDT SAT MAY 1 2010

...THE TORNADO WARNING FOR EASTERN CALLOWAY COUNTY IN WESTERN
KENTUCKY IS CANCELLED...

LAT...LON 3667 8806 3675 8811 3687 8786 3668 8774
      3664 8786 3667 8788
TIME...MOT...LOC 0815Z 244DEG 37KT 3670 8797

$$

KYC221-010830-
/O.CON.KPAH.TO.W.0013.000000T0000Z-100501T0830Z/
TRIGG KY-
316 AM CDT SAT MAY 1 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR SOUTHERN
TRIGG COUNTY IN WESTERN KENTUCKY...

AT 312 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED NEAR LINTON...OR 10 MILES SOUTH OF LAND BETWEEN THE LAKES
AREA....MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE CANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3667 8806 3675 8811 3687 8786 3668 8774
      3664 8786 3667 8788
TIME...MOT...LOC 0815Z 244DEG 37KT 3670 8797

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 1, 2:57 AM CDT, 0 minutes earlier.

Area forecast discussion, May 1, 2:57 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
257 AM CDT SAT MAY 1 2010

...SIGNIFICANT HEAVY RAIN EVENT LIKELY TODAY ON THROUGH THE WEEKEND...

.DISCUSSION...
BIGGEST CHALLENGES WILL BE POPS...QPF...AND POTENTIAL FOR SEVERE
WEATHER WITH ONGOING SYSTEM.

IN THE SHORT TERM...TODAY THROUGH SUNDAY...MODEL GUIDANCE AND HPC
CONTINUES TO SHOW A SIGNIFICANT HEAVY RAIN AND POTENTIAL FLOOD
EVENT THROUGH SUNDAY...COMING IN TWO WAVES. THE FIRST WAVE IS THE
ONGOING LINE OF STORMS PRODUCING LOCALLY HEAVY RAIN AS IT MOVES
EASTWARD ACROSS THE QUAD STATE. THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORM ACTIVITY THIS EVENING AND OVERNIGHT OVER THAT PART OF
THE QUAD STATE GENERALLY SOUTH AND EAST OF A LINE FROM ALBION
ILLINOIS TO POPLAR BLUFF MISSOURI. NORTH AND WEST OF THAT LINE
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM ACTIVITY. WITH
DECENT LOW LEVEL WIND SHEAR AND CAPE COUPLED WITH LOW LCLS...
ROTATING UPDRAFTS WILL BE MOST LIKELY WITHIN THE MODERATE RISK
AREA...THEREFORE IN THIS AREA DAMAGING WINDS...LARGE HAIL...AND
TORNADOES ARE ALL POSSIBLE.

A POTENTIAL LULL...OR SLIGHT DECREASE WILL BE POSSIBLE TODAY
ESPECIALLY NORTH AND WEST OF THE OHIO RIVER. THEN ROUND TWO IS
EXPECTED SATURDAY NIGHT INTO SUNDAY...AND ESPECIALLY SOUTH AND
EAST OF A LINE FROM PRINCETON INDIANA TO DEXTER MISSOURI INCLUDING
WEST KENTUCKY. AS STATED BEFORE...THE LOW LEVEL MOIST INFLUX WILL
BE VERY IMPRESSIVE...WITH UPPER JET DYNAMICS INTERACTING...WHICH
WILL LIKELY RESULT IN VERY EFFICIENT CONVECTION AND HEAVY RAIN.
AS OF RIGHT NOW...WE ARE GOING TO STAY CLOSE TO OUR GOING STORM
TOTAL QPF FORECASTS. WE EXPECT 2 TO 3 INCH RAIN TOTALS OVER THE NW
1/4 OF THE FA...SAY ALONG A LINE FROM VAN BUREN MO...TO MT CARMEL
IL...AND POINTS NORTH. SOUTHEAST OF THAT LINE...WHICH INCLUDES ALL
OF WEST KENTUCKY...THE SOUTHERN TIP OF ILLINOIS...FAR SOUTHEAST
MISSOURI AND SOUTHWEST INDIANA...3 TO 5 INCHES OF RAIN APPEARS
LIKELY. SOME MODELS...AS WELL AS HPC ARE PROJECTING GREATER THAN 6
INCHES ACROSS WEST KENTUCKY. THE LAST TIME WE SAW STORM TOTAL
RAINFALL AMOUNTS OF THIS MAGNITUDE WAS DURING THE MARCH 18TH-
19TH 2008 FLOOD EVENT THAT AFFECTED PARTS OF THE REGION AND
ESPECIALLY SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS.

THE TONIGHT THROUGH SUNDAY TIME FRAME WILL BE OF GREATEST
CONCERN. ONGOING CONVECTION WILL PRIME THE REGION WITH ITS
INITIAL RAINS. THE HEAVIEST RAINS ARE EXPECTED LATE SATURDAY INTO
EARLY SUNDAY...BEFORE SHIFTING EAST OF THE AREA BY SUNDAY EVENING.
TO ACCOUNT FOR TIMING ISSUES...THE FLASH FLOOD WATCH WAS ADJUSTED...AND
HAVE SE MISSOURI AND SRN ILLINOIS IN NOW THROUGH MIDDAY
SUNDAY...AND HAVE WEST KENTUCKY INTO SOUTHWEST INDIANA IN A FLASH
FLOOD WATCH TODAY INTO SUNDAY NIGHT. DUE TO BEING VERY BUSY AND
TIME CONSTRAINTS...WILL MAKE NO CHANGES BEYOND SUNDAY NIGHT.

&&

.AVIATION...
SRLY LOW LEVEL FLOW WILL TEND TO PROVIDE FUEL FOR TSTMS AND RAIN
OVNGT AND SAT NIGHT. THE CURRENT SWATH OF PCPN MAY CAUSE CIGS TO
BRIEFLY DROP TO IFR...AND IFR VSBYS WILL BE QUITE COMMON. AFTER A
BREAK IN THE WEATHER...THERE WILL BE ANOTHER SURGE OF MOISTURE AND
INSTABILITY SOMETIME LATER ON SAT THAT WILL PRODUCE ANOTHER ROUND OF
SIGNIFICANT SHWS/TSTMS. TIMING OF THIS IS QUITE UNCERTAIN ATTM.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE SUNDAY
     NIGHT FOR BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-
     CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-
     LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-
     TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-HAMILTON-JACKSON-JEFFERSON-JOHNSON-PERRY IL-
     PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-WHITE-WILLIAMSON.

     FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE SUNDAY
     NIGHT FOR GALLATIN-HARDIN-MASSAC-POPE.

IN...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE SUNDAY
     NIGHT FOR GIBSON-PIKE-POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

DB/RST/JAP
Hazardous weather outlook, Apr 30, 9:24 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
924 PM CDT FRI APR 30 2010

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
924 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE
HAIL...AND TORNADOES WILL SPREAD NORTHEASTWARD FROM SOUTHERN
MISSOURI AND NORTHEAST ARKANSAS ACROSS ALL OF SOUTHEAST MISSOURI
AND SOUTHERN ILLINOIS...AS WELL AS THE PURCHASE AREA OF WEST
KENTUCKY THROUGH THE LATE EVENING AND INTO THE EARLY MORNING HOURS.
THE POTENTIAL EXISTS FOR CERTAIN LOCATIONS TO EXPERIENCE MULTIPLE
SEVERE STORMS TONIGHT.

IN ADDITION...LOCALLY VERY HEAVY RAINFALL MAY LEAD TO FLASH
FLOODING ISSUES THROUGH THE NIGHT. A FLASH FLOOD WATCH IS IN
EFFECT TONIGHT FOR MUCH OF SOUTHERN ILLINOIS AND SOUTHEAST
MISSOURI. REFER TO THE WATCH FOR DETAILS ON THE POTENTIAL FOR
HEAVY RAIN AND FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SIGNIFICANT HEAVY RAIN EVENT IS EXPECTED FROM SATURDAY THROUGH
EARLY SUNDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE
AREA AS A RESULT. PLEASE REFER TO THE WATCH PRODUCT FOR DETAILS ON
THE POTENTIAL FOR HEAVY RAIN AND FLOODING.

ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT MAINLY SATURDAY
AND SATURDAY NIGHT. THE KEY WILL BE THE DEGREE OF INSTABILITY...AND
WHETHER OR NOT THERE WILL BE ENOUGH. THE PRIMARY CONCERN WILL
REMAIN HEAVY RAIN AND FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE NIGHT FOR ALL OF
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...AND THE PURCHASE AREA
OF WEST KENTUCKY. SPOTTER ACTIVATION MAY BE NECESSARY AGAIN OVER
THE ENTIRE AREA SATURDAY THROUGH SUNDAY. SPOTTERS ARE REMINDED TO
REPORT LOCATIONS WHERE DITCHES ARE NEARLY FULL OF WATER AND WHERE
WATER IS OVER THE ROADS.

In the hours before

Local storm report, Apr 30, 11:19 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1119 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HAIL             BUNCOMBE                37.47N 88.97W
04/30/2010  M1.00 INCH       JOHNSON            IL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

&&

SMITTY
Local storm report, Apr 30, 11:54 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1154 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     CAPE GIRARDEAU          37.31N 89.55W
04/30/2010  M58 MPH          CAPE GIRARDEAU     MO   BROADCAST MEDIA

&&

SMITTY
Special weather statement, May 1, 12:15 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1215 AM CDT SAT MAY 1 2010

ILZ076>078-083-INZ081-085-010600-
WHITE IL-WABASH IL-EDWARDS IL-WAYNE IL-GIBSON IN-POSEY IN-
1215 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAYNE...EDWARDS...WABASH
AND NORTHERN WHITE COUNTIES IN SOUTHERN ILLINOIS...AND NORTHERN POSEY
AND WESTERN GIBSON COUNTIES IN SOUTHWEST INDIANA UNTIL 100 AM CDT...

AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH VERY STRONG WINDS AROUND 50 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH
OF MOUNT ERIE TO 4 MILES SOUTH OF ENFIELD...MOVING NORTHEAST AT 50
MPH.

THESE STORMS WERE WILL BE NEAR...
GOLDEN GATE AROUND 1220 AM CDT.
CARMI AROUND 1225 AM CDT.
WEST SALEM...CROSSVILLE AND ALBION AROUND 1230 AM CDT.
PHILLIPSTOWN...GRAYVILLE...BROWNS AND BONE GAP AROUND 1235 AM CDT.
BELLMONT AND GRIFFIN AROUND 1240 AM CDT.
LANCASTER AND KEENSBURG AROUND 1245 AM CDT.
MOUNT CARMEL AROUND 1255 AM CDT.

IN ADDITION TO STRONG WINDS...THIS STORM IS PRODUCING FREQUENT
DANGEROUS LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER
RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, May 1, 12:17 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1217 AM CDT SAT MAY 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      POPLAR BLUFF            36.76N 90.41W
05/01/2010                   BUTLER             MO   LAW ENFORCEMENT

            SEVERAL ROADS BECOMING FLOODED AND IMPASSABLE. COUNTY
            HIGHWAY 302 HAVE SECTIONS OF THE ROAD WASHED AWAY.

&&

SMITTY
Local storm report, May 1, 1:10 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
110 AM CDT SAT MAY 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      MARBLE HILL             37.30N 89.98W
05/01/2010                   BOLLINGER          MO   LAW ENFORCEMENT

            HIGHWAY 34 IS WATER COVERED WITH AT LEAST 3 TO 4 INCHES.
            SEVERAL STREETS IN MARBLE HILL ARE COVERED WITH RUNNING
            WATER. HURRICANE CREEK IS OUT OF THE BANKS.

&&

SMITTY
Local storm report, May 1, 1:47 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
147 AM CDT SAT MAY 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             OAKLAND CITY            38.34N 87.35W
05/01/2010  M0.75 INCH       GIBSON             IN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:22 AM CDTTornado WarningPAHChristian, Trigg38 min
May 1, 3:56 AM CDTTornado WarningPAHChristian, Todd34 min
May 1, 12:08 PM CDTSevere Thunderstorm WarningPAHChristian, Todd37 min
May 1, 12:26 PM CDTRiver Flood WarningPAHMuhlenberg19 days
May 1, 12:26 PM CDTRiver Flood WarningPAHMcLean, Webster17 days
May 1, 1:19 PM CDTAreal Flood AdvisoryPAHCalloway, Christian, Muhlenberg, Todd, Trigg9 hr

Nearby

Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.